A Problem with Nonlocal Conditions for Partial Differential Equations with Variable Coefficients

  • O. D. Vlasii
  • B. I. Ptashnik


We establish conditions for the unique solvability of a problem for partial differential equations with coefficients dependent on variables t and x in a rectangular domain with nonlocal two-point conditions with respect to t and local boundary conditions with respect to x. We prove metric statements related to lower bounds of small denominators appearing in the course of solution of the problem.
How to Cite
Vlasii, O. D., and B. I. Ptashnik. “A Problem With Nonlocal Conditions for Partial Differential Equations With Variable Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 53, no. 10, Oct. 2001, pp. 1328-36, https://umj.imath.kiev.ua/index.php/umj/article/view/4352.
Research articles